# SDR MALA000417

- Difficulty date: June 15, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 408
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CARGO DOOR DENTED ON THE OUTER SINK AT THE AFT LOWER CORNER.  MAINTENANCE INSPECTED DENTS OUT OF ALLOWABLE LIMIT REF SRM 51-10-10.  NDT PERFFVNDT006EC AND 004UT004 BOND TEST NO DELAM, NO CRACKS NOTED, DENTS ACCEPTABLE IAW SAAB DOC  72SDS2603.
